MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/6 PCC
Lot Number 5270033
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient's infusion set's tubing had disconnected at the tubing connector.Reportedly, the patient blood glucose level was normal and did not require any medical treatment.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key9514411
Report Number3003442380-2019-01987
Device Sequence Number3096018
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2022
Device Lot Number5270033
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/24/2019
Patient Sequence Number1